# SDR ASAA2014073108728

- Difficulty date: July 31, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 28,401 hours, 8,467 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: B
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT "B" DISENGAGED TWICE OVER COURSE OF 90 MINS FOR UNKNOWN REASONS. ACFT GROUNDED.  DFCS LOGGED, MCP DATA INV MESSAGE 22-11607.  FOLLOWED FIM 22-11, TASK 817, INITIAL EVAL TEST PASSED.  NO CURRENT STATUS FAULTS.
